# SDR CA971003005

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206031329001
- Condition: Cracked
- Location: Tailboom
- Part time: 9,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND RUNNING VERTICALLY BETWEEN RIVET HOLES.  PART REPLACED WITH UPGRADE P/N 206-031-329-103S.  THIS IS AT TAIL BOOM ATTACH.
